MathSciNet Relay Station
MathSciNet bibliographic data
MR2093063 (2005h:03092) 03E35 (46B20 46B22 46B26)
Kalenda, Ondřej F. K.; Kunen, Kenneth On subclasses of weak Asplund spaces. Proc. Amer. Math. Soc. 133 (2005), no. 2, 425–429 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement